How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I had been taking limbitrol 30 years & felt great but my

Customer Question

I had been taking limbitrol for over 30 years & felt great but my doctor retired two years ago & my new doctor will no prescribe it for me because of the side effects. all other medications they have prescribed just makes me feel worse & I cannot function.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 1 year ago.

Hello

I am not sure what your question for us is?

Expert:  Dr. Thomas, MD replied 1 year ago.

OK

Have not heard from you.

I see no reason to stop this unless you were having side effects.

If you have tolerated it for over 30 years and had no ill effects, then the doctor

is treating a book of side effects, not you.

I would talk to your doctor and ask him: "if I have not had bad effects in 30 years

why are you worried about side effects?"

Also, I would assume your med is much cheaper than any alternative he wants to give you.

And I would point this out.

If you put these questions in writing and ask that a copy be placed in your chart, this will garner greater attention and thought.

All of that said, the benzodiazapine component of this medication is not considered could for long term use.

Mainly due to problems it causes in coginitive dysfunction, and a possible contribution to Alzheimers.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.